ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Conference Paper

Adimurthi, * and Mishra, Siddhartha and Gowda, Veerappa GD (2007) Conservation law with the flux function discontinuous in the space variable- II - Convex-concave type fluxes and generalized entropy solutions. In: 1st Indo/Germany Conference on PDE, Scientific Computing and Optimization in Applications, SEP 08-10, 2004, Univ Trier.

Journal Article

Adimurthi, * and Mishra, Siddhartha and Gowda, Veerappa GD (2007) Explicit Hopf–Lax type formulas for Hamilton–Jacobi equations and conservation laws with discontinuous coefficients. In: Journal of Differential Equations, 241 (1). pp. 1-31.

Adimurthi, * and Mishra, Siddhartha and Gowda, Veerappa GD (2005) Optimal entropy solutions for conservation laws with discontinuous flux-functions. In: Journal of Hyperbolic Differential Equations, 2 (4). pp. 783-837.

This list was generated on Thu Oct 23 11:20:02 2014 IST.